Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Diagnosed with hepatitis B. Having dizziness and tiredness. Are these symptoms normal?

Hi. I have recently been told by the doctor that I have hep b . I went for blood tests after a nasty virus I had which I now think was prob the hep b symptoms. I felt alot better after 6 weeks of feeling quite ill but still remained with dizziness and tiredness. This was when I went for the blood tests. I get tired most times and quite dizzy, also a little weak. Is that normal for hep b? Please can some one help. Also can hep b go away on it s own.
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Dear Friend.
Hi , I am Dr Anshul Varshney , I have read your query in detail , I understand your concern.
Acute Viral Hepatitis can cause weakness due to loss of apetite.
Important here is that you should get proper evaluation and treatment of hepatitis B to avoid it to turn into Chronic.
This is my personal opinion based on details available here. If you want to discuss your issues further, you may please ask us
Stay Healthy.
Dr Anshul Varshney , MD
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor